# SDR HNAA2025080500487

- Difficulty date: May 29, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N918AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500902
- Aircraft time: 44,943 hours, 40,506 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Mechanic Error
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F050021 FOUND FRAME 65 TO HAVE DRILL MARKS NEAR NUT PLATE HOLE, BETWEEN STRINGERS 4-5R.  ACCOMPLISHED REPAIR OF FRAME 65 BETWEEN STRINGERS 4-5R IAW EMBRAER ETD2025-145-922805, EO1-53-25-0217
